# SDR CA190812013

- Difficulty date: August 4, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 56,579 hours
- System (JASC): 2730 · Elevator Control System
- Part: Control Servo
- Part number: 31075440
- Condition: Failed
- Location: Elevators
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: C

## Discrepancy

(CAN) ON TAKEOFF OF NO MORE THAN 45 KNOTS, MESSAGE OF ELAC 1 PITCH FAULT. CREW FOLLOWED THE QRH AND RESET THE ISSUE AND DEPARTED AGAIN WITHOUT INCIDENT.  RESOLUTION ELEVATOR SERVO 34CE4 REPLACED IAW AMM 27-34-51/401. RIGGED IAW AMM 27-34-00-820-002-A AND CHK`D SERVICEABLE. WIRING CHECKS C/O IAW TSM 27-93-00-810-873-A. (TC# 20190812013)
